Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Taking flagyl metronidazole started getting headache side effect of medicine

Premium Questions

Dr.  Luchuo Engelbert Bain MD

im on flagyl ic metronidazole have it until this sat 250 mg 3 x day i have bad headache all morning then feel so drugged all day is this normal what can i do to finish it without this feeling i... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Gopal Krishna Dash MD

thought it was due to side effect of the foam based mediciene and once I stop the same it should get over ... and then stopped I thought I was relieved. Then again after 2 onths I had bad... View answer

Answered by : Dr. Gopal Krishna Dash ( Neurologist)
Dr. Sameer Kumar MD

need to take primulot again and from when should I Start. The side effects make me ill ... is by taking primulot on day 15 of Cycle. (5 mg three times a Day For 5 days). I did this from... View answer

Answered by : Dr. Sameer Kumar ( OBGYN)
Dr. Jonas Sundarakumar MD

stopped tablets. That time itself started my problems I had been suffering Anxiety and dipression, without ... and after some time (in 2008) I consult doctor in Nimans and they suggested Nexito – 10, when I was... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Srilatha Myaka MD

and then some. Today I started taking metronidazole (from when I had a tooth abscess ) so hope I am not doing ...Two days ago I started getting painful little lump and then more in the... View answer

Answered by : Dr. Srilatha Myaka ( OBGYN)

Public Forum Discussions

Dr. Eris Ranxha MD

taking vasograin tablet daily 1 to 2 tablet, coming to know about its side effects, can u suggest me safer and effective analgesic so that i can focus on my study and i do not get... View answer

Answered by : Dr. Eris Ranxha ( Neurologist)
Dr. Suman Kumar MD

started to use alternatives. My problem is even if i take headache medicine it causes me allergy. Please ...Hi I am a married women, Whenever i take some type of medicine i... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr. Preeti Parakh MD

because he wasnt there but I saw his colleague who told me it sounded like I either had a bad side effect ... litte girl all went to the movies and around 9 right before the movie started I was... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Bhumir Chauhan MD

from last year, she started getting seizures. All seizure medicine have some side effects on her ... have a doubt like she is getting all these symptoms because she is... View answer

Answered by : Dr. Bhumir Chauhan ( Neurologist)
Dr. Seikhoo Bishnoi MD

My husband says he gets headaches that make him feel sick when he takes omeprazole 20mg capsule. Is there any other pill he can take in its place (generic if possible). He just started... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Mobile Questions and Answers

Dr. Prasanna Heijebu MD

there is no such medicine.

Dr. Dr. Sudhir Kumar MD

there is no such medicines

Dr. Het Ram Bishnoi MD

Hi Flagyl or metronidazole is never interfere in menstrual cycle . So delay may be due to infection or hormonal imbalance or tension ,so need not to worry . Only wait for regular period and don't take...